A LINEAR MATHEMATICAL-MODEL FOR THE SEISMIC INPLANE BEHAVIOR OF BRICK MASONRY WALLS .1. THEORETICAL CONSIDERATIONS


Mengi Y., SUCUOĞLU H. , McNiven H.

EARTHQUAKE ENGINEERING & STRUCTURAL DYNAMICS, vol.12, no.3, pp.313-326, 1984 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 1984
  • Doi Number: 10.1002/eqe.4290120303
  • Title of Journal : EARTHQUAKE ENGINEERING & STRUCTURAL DYNAMICS
  • Page Numbers: pp.313-326